On representations of numbers by sums of squares and quadratic fields

I. Sh. Slavutsky

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 1, page 29-40
  • ISSN: 0044-8753

How to cite

top

Slavutsky, I. Sh.. "On representations of numbers by sums of squares and quadratic fields." Archivum Mathematicum 013.1 (1977): 29-40. <http://eudml.org/doc/17932>.

@article{Slavutsky1977,
author = {Slavutsky, I. Sh.},
journal = {Archivum Mathematicum},
language = {eng},
number = {1},
pages = {29-40},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On representations of numbers by sums of squares and quadratic fields},
url = {http://eudml.org/doc/17932},
volume = {013},
year = {1977},
}

TY - JOUR
AU - Slavutsky, I. Sh.
TI - On representations of numbers by sums of squares and quadratic fields
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 1
SP - 29
EP - 40
LA - eng
UR - http://eudml.org/doc/17932
ER -

References

top
  1. Ankeny N. S., Artin E., Chowla S., The class-numbers of real quadratic fields, Ann. of Math., 56, N 3, 1952, 479-493. (1952) Zbl0049.30605MR0049948
  2. Batеman P., On representations of number as the sums of three squares, Тrans. Amеr. Math. Soc., 71, N 1, 1951, 70-101. (1951) MR0042438
  3. Carlitz L., Arithmetic properties of generalized Bernoulli numbers, Journ. für Math., 202,1959, 174-182. (1959) Zbl0125.02202MR0109132
  4. Cohеn H., Sommes de carrès, fonctions L et forms modulaires, Comptе Rеnd. Acad. Sci. Paris, 277, N 17, 1973, 827-830. (1973) 
  5. Hardy G. H., On the representation of a number as the sum of any number of squares, and in particular of five, Тrans. Amеr. Math. Soc., 21, 1920, 255-284. (1920) Zbl47.0883.03MR1501144
  6. Hardy G. H., On the representation of a number as the sum of any number of squares, and in particular of five and seven, Proc. Nat. Acad. Sci. USA, 4, 1918, 189-193. (1918) Zbl46.1443.05
  7. Frеsnеl J., Nombres de Bernoulli et fonctions L p-adiques, Ann. Inst. Fouriеr, N 17, 1967 (1968), 281-333. (1967) MR0224570
  8. Iwasawa K., Lecture on p-adic L-functions, Ann. of Math. Studiеs, 1972, N74. (1972) Zbl0236.12001MR0360526
  9. Киcелёв A. A., O нeкomopыx cpaвнeнuяx для чucлa клaccoв uдeaлoв вeщecmвeнныx квaдpamuчныx noлeй, Уч. зaп. ЛГУ, cеpия мaт. нayк, вып. 16, 1949, 20-31. (1949) 
  10. Kиcелёв A. A., Cлaвyтcкий И. Ш., O нeкomopыx cpaвнeнuяx для кoлuчecmвa npeдcmaвлeнuй cyммaмu нeчëmнoгo чucлa квaдpamoв, ДAH CCCP, 143, 1962, 272-274. (1962) 
  11. Kиcелёв A. A., Cлaвyтcкий И. Ш., Пpeoбpaзoвaнue фopмyл Дupuxлe u apuфмemuчecкoe вычucлeнue чucлa клaccoв uдeaлoв квaдpamuчныx noлeй, Тpyды 4-гo Bcеcoюзн. мaт. cъездa, т. 2, Ленингpaд, 1964, 105-112. (1964) 
  12. Kubota Т., Lеopoldt H. W., Eine p-adische Theorie der Zetawerte I, Journ. füг Math., 214-215, 1964, 328-339. (1964) MR0163900
  13. Lеopoldt H. W., Eine Verallgemeinerung der Bernoullischen Zahlen, Abhandl. Math. Sеminar Univ. Hamburg, 22, 1958, 131-140. (1958) MR0092812
  14. Лoмaдзе Г. A., O npeдcmaвлeнuu чuceл cyммaмu квaдpamoв, Тþyды Тбилиccкoгo мaт. ин-тa, 16, 1948, 231-275. (1948) 
  15. Лoмaдзе Г. A., O npeдcmaвлeнuu чuceл cyммaмu нeчëmнoгo чucлa квaдpamoв, Тpyды Тбилиccкoгo мaт. ин-тa, 17, 1949, 281-314. (1949) 
  16. Лoмaдзе Г. A., K npeдcmaвлeнuю чuceл cyммaмu квaдpamoв, Тpyды Тбилиccкoгo мaт. ин-тa, 20, 1954, 47-87. (1954) 
  17. Mordеll L. J., A. Pellian equation's conjecture, 2, Journ. Lond. Math. Soc., 36,1961,282-288. (1961) MR0126411
  18. Narkiеwicz W., Elementary and analytic theory of algebraic numbers, Warszawa, 1974. (1974) 
  19. Шaфapевич И. P., Дзema-фyнкцuя, Mocквa, MГУ, 1969. (1969) 
  20. Cлaвyтcкий И. Ш., O чucлe клaccoв uдeaлoв вeщecmвeннoгo квaдpamuчнoгo noля c npocmым дucкpuмuнaнmoм, Уч. зaп. ЛЕHИHГPАДCKOГO Педaгoгичеcкoгo ин-тa им. Геpценa, 218, 1961, 179-189. (1961) 
  21. Slavutsky I. Sh., On Mordell's theorem, Асtа Аrithm., II, N 1, 1965, 57-66. (1965) MR0175883
  22. Славутский И. Ш., Л-функции локального поля и вещественное квадратичное поле, Известия ВУЗ'ов, Математика, № 2, 1969, 99-105. (1969) Zbl1149.62317MR0251009
  23. Славутский И. Ш., Локальные свойства чисел Бернулли и обобщение теоремы Куммера-Вандивера, Известия ВУЗ'ов, Математика, № 3, 1972, 61-69. (1972) Zbl1170.01322MR0303936
  24. Suetuna Z., Über di Maximalordnung einiger Funktionen in der Idealtheorie, Journ. Sci. Univ. Тоkio, sect.I, 1, раrt 6, 1926, 249-283, ibid. раrt 9, 1927, 349-370. (1926) Zbl52.0181.04

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.